MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE FB TIB BASE SZ 9 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATTUNE FB TIB BASE SZ 9 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY
Model Number 1506-00-009
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Codes Ambulation or Postural Difficulties (2544); No Code Available (3191)
Date of Event 08/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision of right knee tibial tray and tibial insert due to excessive rotation of the right foot secondary to malrotation of the tibial tray.The patella and femur were retained.There was no reported product problem with the revised tibial insert.The patient was revised with attune revision products.There were no reported surgical complications or delays.Dor: (b)(6) 2020, right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
The patient was experiencing excessive external rotation of foot when walking that led to the revision surgery.The affected side was the right side.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Product complaint # : pc-(b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : product code 150600009 work order (b)(4) was manufactured on 23-mar-2016.(b)(4) parts were manufactured per specification and all raw materials met specification.Three scrap parts associated with this lot 8257976.Parts failed for datum d flatness and all parts have been scrapped from lot 8257976 therefore there is no correlation with the complaint failure mode.Scrap: a739 (datum d flatness).Material rework review (b)(4) has been created for lot 8257976.(b)(4) parts have been reworked for tool marks.All parts passed the inspection step therefore there is no correlation with the complaint failure mode.No ncs (non-conformances) found associated with lot 8257976.

Brand Name
ATTUNE FB TIB BASE SZ 9 CEM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10426181
Report Number1818910-2020-18363
Device Sequence Number3122249
Product Code JWH
UDI-Device Identifier10603295042433
UDI-Public10603295042433
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K101433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1506-00-009
Device Catalogue Number150600009
Device Lot Number8257976
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/06/2020
Supplement Date Received by Manufacturer08/06/2020
09/02/2020
11/16/2020
Initial Report FDA Received Date08/19/2020
Supplement Report FDA Received Date08/24/2020
09/17/2020
11/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR FB INSRT SZ 9 5MM; ATTUNE CR FEM RT SZ 9 CEM; ATTUNE FB TIB BASE SZ 9 CEM; ATTUNE MEDIAL DOME PAT 41MM; ATTUNE SOLO PINNING SYSTEM; ATTUNE SOLO PINNING SYSTEM; UNK ATTUNE FEMORAL; UNK ATTUNE KNEE PATELLA; UNKNOWN BONE CEMENT; ATTUNE CR FB INSRT SZ 9 5MM; UNK ATTUNE FEMORAL; UNK ATTUNE KNEE PATELLA
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR